# SDR SIMA2012011014

- Difficulty date: December 3, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 19,585 hours, 16,834 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 1 EMERGENCY LIGHT STRIP HAS A BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED WIRE AT NR 1 FLOOR PROXIMITY LIGHT STRIP IAW EMB 145 WM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
